Alert archive / Iowa / River Flood Warnings in 2007

River Flood Warning 18, NWS Des Moines, IA

August 23, 2007Mahaska County, Iowa

NWS Des Moines, IA issued this river flood warning at Aug 23, 2007, 4:24 PM CDT for Mahaska County, Iowa. It took effect at Aug 23, 2007, 9:36 PM CDT. It was in force for 19 hr.

The area

The counties it named.

The facts

Issued
Aug 23, 2007, 4:24 PM CDT (21:24 UTC)
In effect from
Aug 23, 2007, 9:36 PM CDT
Expired
Aug 24, 2007, 4:53 PM CDT
In force
19 hr
Issued by
NWS Des Moines, IA
Flood severity
Minor

County Mahaska County, IA

The radar

The Des Moines radar (KDMX), 100 km from the middle of the area, began a volume at 21:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point South Skunk River near Oskaloosa (OOAI4).

Action stage
18 ft
Minor stage
24.5 ft
Moderate stage
28.5 ft
Major stage
30 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05471500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KDMX 232124
FLWDMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
424 PM CDT THU AUG 23 2007

...A FLOOD WARNING HAS BEEN ISSUED FOR THE DES MOINES RIVER...SOUTH 
SKUNK RIVER...

HEAVY RAINS OVER THE PAST WEEK ACROSS NORTHERN IOWA WILL PUSH THE DES MOINES RIVER AT OTTUMWA AND THE SOUTH SKUNK RIVER AT OSKALOOSA OUT OF THEIR BANKS.

IAC179-242124-
/O.NEW.KDMX.FL.W.0017.070825T0600Z-070826T2024Z/
/OTMI4.1.ER.070825T0600Z.070825T1200Z.070825T2024Z.NO/
424 PM CDT THU AUG 23 2007

THE NATIONAL WEATHER SERVICE IN DES MOINES, IA HAS ISSUED A 

* FLOOD WARNING FOR 
  THE DES MOINES RIVER AT OTTUMWA.
* UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED.
* AT  3:00 PM THURSDAY THE STAGE WAS 5.4 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 10.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY SATURDAY MORNING AND 
  CONTINUE TO RISE TO NEAR 10.3 FEET BY SATURDAY MORNING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY SATURDAY AFTERNOON.

$$

IAC123-242124-
/O.NEW.KDMX.FL.W.0018.070825T1000Z-070827T1030Z/
/OOAI4.1.ER.070825T1000Z.070825T1800Z.070826T1030Z.NO/
424 PM CDT THU AUG 23 2007

THE NATIONAL WEATHER SERVICE IN DES MOINES, IA HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SOUTH SKUNK RIVER AT OSKALOOSA.
* UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED.
* AT  3:30 PM THURSDAY THE STAGE WAS 13.8 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 17.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY SATURDAY MORNING AND CONTINUE 
  TO RISE TO NEAR 17.5 FEET BY SATURDAY EARLY AFTERNOON. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY SUNDAY MORNING.


$$
4 follow-up statements
000 
WGUS83 KDMX 240246
FLSDMX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
946 PM CDT THU AUG 23 2007

...A FLOOD WARNING CONTINUES FOR THE BEAVER CREEK...CEDAR RIVER...DES
MOINES RIVER...EAST FORK DES MOINES RIVER...SOUTH SKUNK RIVER...WEST 
FORK CEDAR RIVER...WEST FORK DES MOINES RIVER...

IAC187-250246-
/O.EXT.KDMX.FL.W.0010.000000T0000Z-070828T1200Z/
/FODI4.2.ER.070822T0526Z.070823T0330Z.070827T1200Z.NO/
946 PM CDT THU AUG 23 2007

THE FLOOD WARNING CONTINUES FOR
  THE DES MOINES RIVER AT FORT DODGE.
* UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED.
* AT 9:00 PM THURSDAY THE STAGE WAS 11.8 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET.
* THE RIVER HAS CRESTED AND WILL CONTINUE A SLOW FALL. 

$$

IAC015-079-187-250246-
/O.CON.KDMX.FL.W.0005.000000T0000Z-000000T0000Z/
/STRI4.3.ER.070820T1515Z.070824T0030Z.000000T0000Z.NO/
946 PM CDT THU AUG 23 2007

THE FLOOD WARNING CONTINUES FOR
  THE DES MOINES RIVER AT STRATFORD.
* UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED.
* AT 9:00 PM THURSDAY THE STAGE WAS 22.8 FEET. 
* MAJOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FLOOD STAGE IS 14.0 FEET. 
* THE RIVER WILL CONTINUE TO FALL TO A STAGE OF 20.9 FEET 
  BY SATURDAY MORNING.

$$

IAC091-250246-
/O.EXT.KDMX.FL.W.0008.000000T0000Z-070828T2100Z/
/HBTI4.2.ER.070822T0317Z.070823T1915Z.070827T2100Z.NO/
946 PM CDT THU AUG 23 2007

THE FLOOD WARNING CONTINUES FOR
  THE WEST FORK DES MOINES RIVER AT HUMBOLDT.
* UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED.
* AT 9:15 PM THURSDAY THE STAGE WAS 9.1 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 8.0 FEET. 
* THE RIVER IS NEAR CREST NOW.

$$

IAC013-250245-
/O.EXT.KDMX.FL.W.0011.000000T0000Z-070827T0900Z/
/CEDI4.2.ER.070822T1652Z.070824T1800Z.070826T0900Z.NO/
946 PM CDT THU AUG 23 2007

THE FLOOD WARNING CONTINUES FOR
  THE CEDAR RIVER AT CEDAR FALLS.
* UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED.
* AT 7:45 PM THURSDAY THE STAGE WAS 89.6 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 88.0 FEET. 
* THE RIVER WILL CONTINUE RISING TO NEAR 90.0 FEET BY 
  EARLY FRIDAY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE 
  SUNDAY MORNING.

$$

IAC013-250245-
/O.EXT.KDMX.FL.W.0012.000000T0000Z-070826T2100Z/
/ALOI4.1.ER.070824T0248Z.070824T1800Z.070825T2100Z.NO/
946 PM CDT THU AUG 23 2007

THE FLOOD WARNING CONTINUES FOR
  THE CEDAR RIVER AT WATERLOO.
* UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED.
* AT 9:00 PM THURSDAY THE STAGE WAS 11.9 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET. 
* RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE 
  TO NEAR 12.5 FEET BY EARLY FRIDAY AFTERNOON. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY SATURDAY AFTERNOON.

$$

IAC091-109-250245-
/O.EXT.KDMX.FL.W.0015.070827T0000Z-070829T1800Z/
/AGNI4.1.ER.070827T0000Z.070827T1800Z.070828T1800Z.NO/
946 PM CDT THU AUG 23 2007

THE FLOOD WARNING CONTINUES FOR
  THE EAST FORK DES MOINES RIVER AT ALGONA.
* UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED.
* AT 9:00 PM THURSDAY THE STAGE WAS 13.1 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 14.0 FEET. 
* RISE ABOVE FLOOD STAGE BY SUNDAY EVENING AND CONTINUE TO
  RISE TO NEAR 14.2 FEET BY MONDAY EARLY AFTERNOON. THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY TUESDAY EARLY AFTERNOON.

$$

IAC013-023-250245-
/O.EXT.KDMX.FL.W.0006.000000T0000Z-070825T2100Z/
/FNHI4.1.ER.070822T2222Z.070824T0115Z.070824T2100Z.NO/
946 PM CDT THU AUG 23 2007

THE FLOOD WARNING CONTINUES FOR
  THE WEST FORK CEDAR RIVER AT FINCHFORD.
* UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED.
* AT 8:45 PM THURSDAY THE STAGE WAS 12.7 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET. 
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  FRIDAY AFTERNOON.

$$

IAC013-023-250245-
/O.EXT.KDMX.FL.W.0007.000000T0000Z-070826T0300Z/
/NHRI4.1.ER.070821T1245Z.070822T2215Z.070825T0300Z.NO/
946 PM CDT THU AUG 23 2007

THE FLOOD WARNING CONTINUES FOR
  THE BEAVER CREEK AT NEW HARTFORD.
* UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED.
* AT 9:00 PM THURSDAY THE STAGE WAS 10.9 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET. 
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  FRIDAY NIGHT.

$$

IAC123-250245-
/O.EXT.KDMX.FL.W.0018.070824T0236Z-070826T1200Z/
/OOAI4.1.ER.070824T0127Z.070824T0130Z.070825T1200Z.NO/
946 PM CDT THU AUG 23 2007

THE FLOOD WARNING CONTINUES FOR
  THE SOUTH SKUNK RIVER AT OSKALOOSA.
* UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED.
* AT 8:30 PM THURSDAY THE STAGE WAS 17.1 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET. 
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  SATURDAY MORNING.

$$
000 
WGUS83 KDMX 240858
FLSDMX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
358 AM CDT FRI AUG 24 2007

...A FLOOD WARNING CONTINUES FOR THE BEAVER CREEK...CEDAR RIVER...
CHARITON RIVER...DES MOINES RIVER...EAST FORK 102 RIVER...EAST FORK 
DES MOINES RIVER...SOUTH FORK CHARITON RIVER...SOUTH SKUNK RIVER...
THOMPSON RIVER...WEST FORK CEDAR RIVER...WEST FORK DES MOINES 
RIVER...

IAC187-250858-
/O.EXT.KDMX.FL.W.0010.000000T0000Z-070826T0900Z/
/FODI4.2.ER.070822T0526Z.070823T0330Z.070825T0900Z.NO/
358 AM CDT FRI AUG 24 2007

THE FLOOD WARNING CONTINUES FOR
  THE DES MOINES RIVER AT FORT DODGE.
* UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED.
* AT  3:00 AM FRIDAY THE STAGE WAS 11.1 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  EARLY SATURDAY.


$$

IAC015-079-187-250858-
/O.EXT.KDMX.FL.W.0005.000000T0000Z-070830T0300Z/
/STRI4.3.ER.070820T1515Z.070824T0345Z.070829T0300Z.NO/
358 AM CDT FRI AUG 24 2007

THE FLOOD WARNING CONTINUES FOR
  THE DES MOINES RIVER AT STRATFORD.
* UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED.
* AT  3:00 AM FRIDAY THE STAGE WAS 22.7 FEET. 
* MAJOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FLOOD STAGE IS 14.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  TUESDAY BEFORE MIDNIGHT.


$$

IAC091-250858-
/O.EXT.KDMX.FL.W.0008.000000T0000Z-070827T2100Z/
/HBTI4.2.ER.070822T0317Z.070823T1915Z.070826T2100Z.NO/
358 AM CDT FRI AUG 24 2007

THE FLOOD WARNING CONTINUES FOR
  THE WEST FORK DES MOINES RIVER AT HUMBOLDT.
* UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED.
* AT  3:15 AM FRIDAY THE STAGE WAS 8.9 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 8.0 FEET. 


$$

IAC013-250857-
/O.CON.KDMX.FL.W.0011.000000T0000Z-070827T0900Z/
/CEDI4.2.ER.070822T1652Z.070824T1800Z.070826T0900Z.NO/
358 AM CDT FRI AUG 24 2007

THE FLOOD WARNING CONTINUES FOR
  THE CEDAR RIVER AT CEDAR FALLS.
* UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED.
* AT  3:45 AM FRIDAY THE STAGE WAS 89.9 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 88.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 90.0 FEET BY THIS
  AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY MORNING.


$$

IAC013-250857-
/O.CON.KDMX.FL.W.0012.000000T0000Z-070826T2100Z/
/ALOI4.1.ER.070824T0430Z.070824T1800Z.070825T2100Z.NO/
358 AM CDT FRI AUG 24 2007

THE FLOOD WARNING CONTINUES FOR
  THE CEDAR RIVER AT WATERLOO.
* UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED.
* AT  3:00 AM FRIDAY THE STAGE WAS 12.1 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 12.5 FEET BY THIS
  AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY 
  AFTERNOON.


$$

IAC007-185-250857-
/O.CON.KDMX.FL.W.0019.000000T0000Z-070826T0350Z/
/PRMI4.2.ER.070824T0540Z.070824T1200Z.070825T0350Z.NO/
358 AM CDT FRI AUG 24 2007

THE FLOOD WARNING CONTINUES FOR
  THE SOUTH FORK CHARITON RIVER AT PROMISE CITY.
* UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED.
* AT  3:00 AM FRIDAY THE STAGE WAS 20.3 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 25.2 FEET BY THIS
  MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE TONIGHT.


$$

IAC117-250857-
/O.CON.KDMX.FL.W.0020.000000T0000Z-070827T0504Z/
/CHTI4.2.ER.070824T0840Z.070825T0000Z.070826T0504Z.NO/
358 AM CDT FRI AUG 24 2007

THE FLOOD WARNING CONTINUES FOR
  THE CHARITON RIVER AT CHARITON.
* UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED.
* AT  2:30 AM FRIDAY THE STAGE WAS 14.0 FEET. 
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY THIS MORNING AND 
  CONTINUE TO RISE TO NEAR 22.1 FEET BY THIS EVENING. THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY EARLY SUNDAY MORNING.


$$

IAC007-250857-
/O.CON.KDMX.FL.W.0021.070824T1604Z-070826T0452Z/
/MOLI4.2.ER.070824T1604Z.070825T0000Z.070825T0452Z.NR/
358 AM CDT FRI AUG 24 2007

THE FLOOD WARNING CONTINUES FOR
  THE CHARITON RIVER AT MOULTON.
* UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED.
* AT  1:30 AM FRIDAY THE STAGE WAS 25.2 FEET. 
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 35.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND CONTINUE
  TO RISE TO NEAR 36.3 FEET BY THIS EVENING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY TONIGHT.


$$

IAC013-023-250857-
/O.CON.KDMX.FL.W.0006.000000T0000Z-070825T2100Z/
/FNHI4.1.ER.070822T2222Z.070824T0245Z.070824T2100Z.NO/
358 AM CDT FRI AUG 24 2007

THE FLOOD WARNING CONTINUES FOR
  THE WEST FORK CEDAR RIVER AT FINCHFORD.
* UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED.
* AT  2:45 AM FRIDAY THE STAGE WAS 12.7 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  LATE THIS AFTERNOON.


$$

IAC013-023-250857-
/O.CON.KDMX.FL.W.0007.000000T0000Z-070826T0300Z/
/NHRI4.1.ER.070821T1245Z.070822T2215Z.070825T0300Z.NO/
358 AM CDT FRI AUG 24 2007

THE FLOOD WARNING CONTINUES FOR
  THE BEAVER CREEK AT NEW HARTFORD.
* UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED.
* AT  3:00 AM FRIDAY THE STAGE WAS 10.7 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE NEAR 22 FEET THIS 
  AFTERNOON.

$$

IAC123-250857-
/O.EXT.KDMX.FL.W.0018.000000T0000Z-070826T0925Z/
/OOAI4.1.ER.070824T0127Z.070824T0300Z.070825T0925Z.NO/
358 AM CDT FRI AUG 24 2007

THE FLOOD WARNING CONTINUES FOR
  THE SOUTH SKUNK RIVER AT OSKALOOSA.
* UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED.
* AT  3:30 AM FRIDAY THE STAGE WAS 17.7 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 18.4 FEET BY THIS
  AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY SATURDAY.


$$

IAC173-250857-
/O.CON.KDMX.FL.W.0023.070824T1800Z-070825T1800Z/
/BDFI4.1.ER.070824T1800Z.070824T1800Z.070824T1800Z.NO/
358 AM CDT FRI AUG 24 2007

THE FLOOD WARNING CONTINUES FOR
  THE EAST FORK 102 RIVER AT BEDFORD.
* UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED.
* AT  3:30 AM FRIDAY THE STAGE WAS 20.2 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE THIS 
  AFTERNOON.


$$

IAC053-250857-
/O.CON.KDMX.FL.W.0022.070824T2110Z-070826T1930Z/
/DVSI4.1.ER.070824T2110Z.070825T0600Z.070825T1930Z.NO/
358 AM CDT FRI AUG 24 2007

THE FLOOD WARNING CONTINUES FOR
  THE THOMPSON RIVER AT DAVIS CITY.
* UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED.
* AT  3:00 AM FRIDAY THE STAGE WAS 3.7 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 9.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 10.5 FEET BY AFTER MIDNIGHT SATURDAY. THE 
  RIVER WILL FALL BELOW FLOOD STAGE BY EARLY SATURDAY AFTERNOON.


$$

IAC091-109-240928-
/O.CAN.KDMX.FL.W.0015.000000T0000Z-070829T1800Z/
/AGNI4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
358 AM CDT FRI AUG 24 2007

THE FLOOD WARNING IS CANCELLED FOR
  THE EAST FORK DES MOINES RIVER AT ALGONA.
* AT  3:00 AM FRIDAY THE STAGE WAS 13.3 FEET. 
* FLOOD STAGE IS 14.0 FEET. 
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 13.9 FEET 
  SUNDAY MORNING.


$$

JUNGBLUTH
000 
WGUS83 KDMX 241342
FLSDMX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
842 AM CDT FRI AUG 24 2007

...A FLOOD WARNING CONTINUES FOR THE SOUTH SKUNK RIVER...

IAC123-251342-
/O.EXT.KDMX.FL.W.0018.000000T0000Z-070826T0112Z/
/OOAI4.1.ER.070824T0127Z.070824T0300Z.070825T0112Z.NO/
842 AM CDT FRI AUG 24 2007

THE FLOOD WARNING CONTINUES FOR
  THE SOUTH SKUNK RIVER AT OSKALOOSA.
* UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED.
* AT 8:30 AM FRIDAY THE STAGE WAS 17.2 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET. 
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY FRIDAY EVENING.

$$
000 
WGUS83 KDMX 242153
FLSDMX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
453 PM CDT FRI AUG 24 2007

...A FLOOD WARNING CONTINUES FOR THE BEAVER CREEK...CEDAR CREEK...
CEDAR RIVER...CHARITON RIVER...DES MOINES RIVER...IOWA RIVER...NORTH 
RACCOON RIVER...SOUTH FORK CHARITON RIVER...SOUTH SKUNK RIVER...
THOMPSON RIVER...WEST FORK CEDAR RIVER...WEST FORK DES MOINES 
RIVER...

IAC117-252153-
/O.EXT.KDMX.FL.W.0020.000000T0000Z-070826T2100Z/
/CHTI4.1.ER.070824T0831Z.070825T0000Z.070825T2100Z.NO/
453 PM CDT FRI AUG 24 2007

THE FLOOD WARNING CONTINUES FOR
  THE CHARITON RIVER AT CHARITON.
* UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED.
* AT  3:45 PM FRIDAY THE STAGE WAS 18.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 18.4 FEET BY THIS
  EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY AFTERNOON.


$$

IAC007-252153-
/O.EXT.KDMX.FL.W.0021.000000T0000Z-070826T0618Z/
/MOLI4.3.ER.070824T1042Z.070825T0000Z.070825T0618Z.NR/
453 PM CDT FRI AUG 24 2007

THE FLOOD WARNING CONTINUES FOR
  THE CHARITON RIVER AT MOULTON.
* UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED.
* AT  3:00 PM FRIDAY THE STAGE WAS 36.9 FEET. 
* RECORD FLOODING IS OCCURRING AND RECORD FLOODING IS FORECAST.
* FLOOD STAGE IS 35.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 37.1 FEET BY THIS
  EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE AFTER MIDNIGHT 
  SATURDAY.


$$

IAC007-185-252153-
/O.EXT.KDMX.FL.W.0019.000000T0000Z-070826T0835Z/
/PRMI4.3.ER.070824T0540Z.070824T1600Z.070825T0835Z.NO/
453 PM CDT FRI AUG 24 2007

THE FLOOD WARNING CONTINUES FOR
  THE SOUTH FORK CHARITON RIVER AT PROMISE CITY.
* UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED.
* AT  3:00 PM FRIDAY THE STAGE WAS 27.4 FEET. 
* MAJOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  EARLY SATURDAY.


$$

IAC187-252153-
/O.EXT.KDMX.FL.W.0010.000000T0000Z-070826T2100Z/
/FODI4.2.ER.070822T0526Z.070823T0330Z.070825T2100Z.NO/
453 PM CDT FRI AUG 24 2007

THE FLOOD WARNING CONTINUES FOR
  THE DES MOINES RIVER AT FORT DODGE.
* UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED.
* AT  4:00 PM FRIDAY THE STAGE WAS 10.2 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET. 


$$

IAC015-079-187-252153-
/O.EXT.KDMX.FL.W.0005.000000T0000Z-070830T0400Z/
/STRI4.3.ER.070820T1515Z.070824T0345Z.070829T0400Z.NO/
453 PM CDT FRI AUG 24 2007

THE FLOOD WARNING CONTINUES FOR
  THE DES MOINES RIVER AT STRATFORD.
* UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED.
* AT  4:00 PM FRIDAY THE STAGE WAS 21.6 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 14.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  TUESDAY BEFORE MIDNIGHT.


$$

IAC179-252153-
/O.EXT.KDMX.FL.W.0026.000000T0000Z-070826T0524Z/
/OTMI4.1.ER.070824T0845Z.070824T1530Z.070825T0524Z.NO/
453 PM CDT FRI AUG 24 2007

THE FLOOD WARNING CONTINUES FOR
  THE DES MOINES RIVER AT OTTUMWA.
* UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED.
* AT  3:00 PM FRIDAY THE STAGE WAS 10.9 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD 
  STAGE BY AROUND MIDNIGHT.  


$$

IAC013-252153-
/O.CON.KDMX.FL.W.0011.000000T0000Z-070827T2000Z/
/CEDI4.2.ER.070822T1652Z.070825T0000Z.070826T2000Z.NO/
453 PM CDT FRI AUG 24 2007

THE FLOOD WARNING CONTINUES FOR
  THE CEDAR RIVER AT CEDAR FALLS.
* UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED.
* AT  3:45 PM FRIDAY THE STAGE WAS 90.3 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 88.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING AND CREST NEAR 90.5 FEET BY THIS
  EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY AFTERNOON.


$$

IAC013-252152-
/O.CON.KDMX.FL.W.0012.000000T0000Z-070827T0400Z/
/ALOI4.1.ER.070824T0430Z.070825T0600Z.070826T0400Z.NO/
453 PM CDT FRI AUG 24 2007

THE FLOOD WARNING CONTINUES FOR
  THE CEDAR RIVER AT WATERLOO.
* UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED.
* AT  4:00 PM FRIDAY THE STAGE WAS 12.6 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 12.7 FEET  
  AFTER MIDNIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE 
  SATURDAY NIGHT.

$$

IAC091-252152-
/O.CON.KDMX.FL.W.0008.000000T0000Z-070828T0000Z/
/HBTI4.2.ER.070822T0317Z.070823T1915Z.070827T0000Z.NO/
453 PM CDT FRI AUG 24 2007

THE FLOOD WARNING CONTINUES FOR
  THE WEST FORK DES MOINES RIVER AT HUMBOLDT.
* UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED.
* AT  4:15 PM FRIDAY THE STAGE WAS 8.9 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 8.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  SUNDAY EVENING.


$$

IAC049-252152-
/O.EXT.KDMX.FL.W.0025.070825T1200Z-070828T0900Z/
/PROI4.1.ER.070825T1200Z.070826T1200Z.070827T0900Z.NO/
453 PM CDT FRI AUG 24 2007

...FLOOD WARNING EXTENDED UNTIL LATE MONDAY NIGHT...THE FLOOD WARNING
CONTINUES FOR
  THE NORTH RACCOON RIVER NEAR PERRY.
* UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED.
* AT  3:00 PM FRIDAY THE STAGE WAS 14.4 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY SATURDAY MORNING AND CONTINUE 
  TO RISE TO NEAR 15.6 FEET BY SUNDAY MORNING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY MONDAY MORNING.

$$

IAC125-252152-
/O.EXT.KDMX.FL.W.0027.000000T0000Z-070826T1025Z/
/BSSI4.1.ER.070824T1250Z.070825T0000Z.070825T1025Z.NO/
453 PM CDT FRI AUG 24 2007

THE FLOOD WARNING CONTINUES FOR
  THE CEDAR CREEK AT BUSSEY.
* UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED.
* AT  3:00 PM FRIDAY THE STAGE WAS 19.3 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 19.6 FEET BY THIS
  EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY SATURDAY.


$$

IAC013-023-252152-
/O.CON.KDMX.FL.W.0006.000000T0000Z-070827T0600Z/
/FNHI4.1.ER.070822T2222Z.070824T1300Z.070826T0600Z.NO/
453 PM CDT FRI AUG 24 2007

THE FLOOD WARNING CONTINUES FOR
  THE WEST FORK CEDAR RIVER AT FINCHFORD.
* UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED.
* AT  3:45 PM FRIDAY THE STAGE WAS 12.7 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET. 
* FORECAST...FALL BELOW FLOOD STAGE BY SATURDAY EVENING. 


$$

IAC013-023-252152-
/O.CON.KDMX.FL.W.0007.000000T0000Z-070826T1500Z/
/NHRI4.1.ER.070821T1245Z.070822T2215Z.070825T1500Z.NO/
453 PM CDT FRI AUG 24 2007

THE FLOOD WARNING CONTINUES FOR
  THE BEAVER CREEK AT NEW HARTFORD.
* UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED.
* AT  4:00 PM FRIDAY THE STAGE WAS 10.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  LATE SATURDAY MORNING.


$$

IAC127-252152-
/O.CON.KDMX.FL.W.0024.000000T0000Z-070827T1200Z/
/MIWI4.1.ER.070824T2230Z.070825T0600Z.070826T1200Z.NO/
453 PM CDT FRI AUG 24 2007

THE FLOOD WARNING CONTINUES FOR
  THE IOWA RIVER AT MARSHALLTOWN.
* UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED.
* AT  4:00 PM FRIDAY THE STAGE WAS 17.9 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 18.2 FEET BY AFTER MIDNIGHT. THE 
  RIVER WILL FALL BELOW FLOOD STAGE BY SUNDAY MORNING.


$$

IAC053-252152-
/O.CON.KDMX.FL.W.0022.000000T0000Z-070827T0745Z/
/DVSI4.1.ER.070824T2206Z.070825T1200Z.070826T0745Z.NO/
453 PM CDT FRI AUG 24 2007

THE FLOOD WARNING CONTINUES FOR
  THE THOMPSON RIVER AT DAVIS CITY.
* UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED.
* AT  4:00 PM FRIDAY THE STAGE WAS 8.6 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 9.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 11.7 FEET BY SATURDAY MORNING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY EARLY SUNDAY MORNING.


$$

IAC123-242223-
/O.CAN.KDMX.FL.W.0018.000000T0000Z-070826T0112Z/
/OOAI4.1.ER.070824T0127Z.070824T0300Z.070824T1538Z.NO/
453 PM CDT FRI AUG 24 2007

THE FLOOD WARNING IS CANCELLED FOR
  THE SOUTH SKUNK RIVER AT OSKALOOSA.
* AT  3:30 PM FRIDAY THE STAGE WAS 16.5 FEET. 
* FELL BELOW FLOOD STAGE AT 10:38 AM FRIDAY.
* FLOOD STAGE IS 17.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 15.5 FEET BY SATURDAY
  MORNING.


$$

71

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this river flood warning went out at Aug 23, 3:16 PM CDT, 1 hour 8 minutes earlier.

Area forecast discussion, Aug 23, 3:16 PM CDT, 1 hour 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
316 PM CDT THU AUG 23 2007

..UPDATED FOR TAFS...

.DISCUSSION...
AREA OF LOW PRESSURE CURRENTLY LOCATED OVER SOUTHEAST NEBRASKA WITH
A FRONTAL BOUNDARY SITUATED THROUGH SOUTHERN IA. THE BOUNDARY WILL
SAG VERY SLOWLY SOUTH TONIGHT AND INTO THE DAY ON FRIDAY AND AREAS
ALONG AND JUST NORTH OF THIS FEATURE WILL BE THE FOCUS FOR
THUNDERSTORMS. WILL BE ADJUSTING THE FLASH FLOOD WATCH TO THE SOUTH
FOR TONIGHT AND WILL COVER MUCH OF THE SOUTH CENTRAL AREAS THROUGH
18Z FRIDAY. ONE CONCERN IS THE DRY SLOT MOVING ACROSS NORTHERN
KANSAS AND MAY LIMIT ACTIVITY AFTER THIS AFTERNOONS AND THE EARLY
EVENING ACTIVITY IN ADVANCE OF THE SYSTEM. AT THIS TIME THOUGH
EXPECT THUNDERSTORMS TO REFIRE OVERNIGHT AS THE STRENGTHENING LOW
LEVEL JET POINTS INTO THE BOUNDARY. ACTIVITY LIKELY ONGOING ACROSS
THE SOUTH ON FRIDAY MORNING THEN EXPECT THE ACTIVITY TO GRADUALLY
DECREASE IN AREAL COVERAGE DURING THE DAY. GOOD NEWS IS LOCATIONS
HARDEST HIT OVER THE PAST WEEK WILL SEE LIMITED RAINFALL OVER THE
NEXT SEVERAL DAYS AND WILL GIVE A PERIOD FOR CONDITIONS TO IMPROVE.

SOME LINGERING ACTIVITY IS POSSIBLE BEFORE 06Z FRIDAY NIGHT ACROSS
THE SOUTHEAST BEFORE MOVING OUT OF THE AREA. A DECAYING MCS MAY
REACH PORTIONS OF NORTHWEST IOWA LATE FRIDAY NIGHT AS ENOUGH
KINEMATIC FORCING ASSOCIATED WITH AN APPROACHING SHORT WAVE AND
COUPLED JET STRUCTURE MAY PROVIDE ENOUGH FORCING TO ALLOW THE SYSTEM
TO UNDERCUT THE HIGH PRESSURE SYSTEM THAT WILL BE ENTERING THE
NORTHERN PLAINS. SATURDAY AND SUNDAY SHOULD BE PLEASANT AND LESS
HUMID WITH HIGH PRESSURE IN CONTROL. RETURN FLOW AND STRONG THETA-E
ADVECTION ARRIVE SUNDAY NIGHT AS THE HIGH PRESSURE MOVES TO THE
EAST. WARMER ON MONDAY THEN WILL MAINTAIN RETURNING CHANCES FOR
THUNDERSTORMS TUESDAY INTO WEDNESDAY AS THE REMNANTS OF HURRICANE
DEAN REMAIN ON TRACK FOR AN UPPER MIDWEST ARRIVAL. THESE SYSTEMS
TYPICALLY CAN BE HEAVY RAIN PRODUCERS THEMSELVES AND WILL BECOME THE
PRIMARY FOCUS ONCE CURRENT SITUATION FINALLY PUSHES OUT OF THE AREA.

&&

.AVIATION...24/00Z
WEAK FRONT IN STATE WITH UNSTABLE AIR PRODUCING SCATTERED
THUNDERSTORMS WITH IFR VSBY AND CEILINGS.  OUTSIDE THUNDERSTORMS
MVFR CIGS WITH FOG DEVELOPING AFTER MIDNIGHT AND CONTINUE INTO THE
MORNING.  SCATTERED SHOWERS AND THUNDERSTORMS MAINLY SOUTH ON FRIDAY.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...FLASH FLOOD WATCH THROUGH 7 PM
THURSDAY.
IAZ049-050-059>062-070>075-081>086-092>097

&&

LONG TERM...DONAVON/FORSTER
SHORT TERM/AVIATION...ALBRECHT/FORSTER/9/5/0
Hazardous weather outlook, Aug 23, 3:33 PM CDT, 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
333 PM CDT THU AUG 23 2007

IAZ049-050-059>062-070>075-081>086-092>097-242045-
MARSHALL-TAMA-DALLAS-POLK-JASPER-POWESHIEK-CASS-ADAIR-MADISON-
WARREN-MARION-MAHASKA-ADAMS-UNION-CLARKE-LUCAS-MONROE-WAPELLO-
TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE-DAVIS-
333 PM CDT THU AUG 23 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTH CENTRAL IOWA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED ACROSS CENTRAL
AND SOUTH CENTRAL IOWA THROUGH THE EVENING INTO THE OVERNIGHT
HOURS. THERE IS SEVERE THREAT OF LARGE HAIL AND DAMAGING
WINDS...ALONG WITH A POSSIBLE ISOLATED TORNADO. OTHERWISE THE MAIN
THREAT WITH THE STORMS IS HEAVY RAINFALL...POTENTIALLY LEADING TO
FLASH FLOODING CONCERNS.

A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA TONIGHT THROUGH
THURSDAY MORNING. PLEASE REFER TO THE NATIONAL WEATHER SERVICE
WEBSITE AT WEATHER.GOV/DESMOINES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

CHANCES FOR THUNDERSTORMS REMAIN IN THE FORECAST THROUGH LATE
FRIDAY AND THEN AGAIN ON TUESDAY AND WEDNESDAY. SEVERE WEATHER IS
NOT ANTICIPATED AT THIS TIME FRIDAY...AND IS STILL TO BE
DETERMINED FOR TUESDAY AND WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING INTO THE OVERNIGHT
HOURS.

IAZ004>007-015>017-023>028-033>039-044>048-057-058-242045-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE-
BOONE-STORY-AUDUBON-GUTHRIE-
333 PM CDT THU AUG 23 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
NORTH CENTRAL IOWA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED THUNDERSTORMS ARE POSSIBLE ACROSS MUCH OF THE AREA THIS
EVENING INTO THE OVERNIGHT HOURS. THE SEVERE THREAT HAS BEEN
MINIMIZED ACROSS MUCH OF CENTRAL AND NORTHERN IOWA...BUT AT THIS
TIME CANNOT BE COMPLETELY RULED OUT. DANGEROUS LIGHTNING...SMALL
HAIL...AND GUSTY WINDS ARE POSSIBLE WITH ANY THUNDERSTORM
DEVELOPMENT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

CHANCES FOR THUNDERSTORMS REMAIN IN THE FORECAST THROUGH LATE
FRIDAY AND THEN AGAIN ON TUESDAY AND WEDNESDAY. SEVERE WEATHER IS
NOT ANTICIPATED AT THIS TIME FRIDAY...AND IS STILL TO BE
DETERMINED FOR TUESDAY AND WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

ALBRECHT

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 22, 7:09 PM CDTRiver Flood WarningDMXDallas21 hr
Aug 22, 7:09 PM CDTRiver Flood WarningDMXHamilton, Webster16 hr
Aug 22, 7:50 PM CDTSevere Thunderstorm WarningDMXAdair35 min
Aug 22, 10:27 PM CDTRiver Flood WarningDMXHumboldt, Kossuth30 hr
Aug 22, 10:27 PM CDTRiver Flood WarningDMXBlack Hawk, Bremer, Butler18 hr
Aug 23, 4:24 PM CDTRiver Flood WarningDMXWapello5 hr
Aug 23, 4:50 PM CDTSevere Thunderstorm WarningDMXMarion40 min
Aug 23, 5:04 PM CDTTornado WarningDMXMarion41 min
Aug 23, 5:27 PM CDTTornado WarningDMXMahaska33 min
Aug 23, 5:41 PM CDTSevere Thunderstorm WarningDMXDecatur, Wayne34 min
Aug 23, 5:55 PM CDTSevere Thunderstorm WarningDMXMarion50 min
Aug 23, 6:00 PM CDTTornado WarningDMXMahaska30 min
Aug 23, 6:30 PM CDTFlash Flood WarningDMXMahaska, Marion6 hr
Aug 23, 6:35 PM CDTSevere Thunderstorm WarningDMXMahaska, Wapello40 min
Aug 23, 6:37 PM CDTTornado WarningDMXMahaska38 min
Aug 23, 6:51 PM CDTTornado WarningDMXWapello24 min

Nearby

River Flood Warnings in Iowa, 2007Every river flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.